# SDR CHQA000562

- Difficulty date: October 6, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 9,640 hours, 7,547 cycles
- Engine: Allsn AE3007A
- Engine time: 4,235 hours, 3,811 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3115 FROM ROC TO DCA - WHEN TAKEOFF POWER WAS ADDED THE FLIGHT DECK AND CABIN INSTANTLY FILLED UP WITH SMOKE.  THE TAKEOFF WAS ABORTED AND THE PLANE WAS EVACUATED ON THE TAXIWAY.  MAINTENANCE PERFORMED ENGINE RUNS AND DETERMINED THE SMOKE TO COMING FROM THE LEFT HAND ENGINE WITH THE PACKS SELECTED AT A HIGH POWER SETTING.  THE AIRCRAFT WAS FERRIED WITH THE LEFT PACK OFF TO IND FOR A POSSIBLE ENGINE CHANGE.  MAINTENANCE BOROSCOPED THE ENGINE AND FOUND THE LEFT ENGINE 0 CARBON SEAL LEAKING.  REMOVED AND REPLACED 0 CARBON SEAL.  ENGINE RUNS WERE PERFORMED AND THE ENGINE OPS LEAK CHECKED GOOD.
